# SDR DALA2016031702171

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,007 hours, 21,073 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE INTERPHONE INOPERATIVE AT NUMEROUS LOCATIONS.  TROUBLESHOT AND REPAIRED IAW REF WDM 23-41-12. R & R AUDIO ACCESSORY UNIT IAW 23-42-01.
